Mingmin Shen
Mingmin Shen
KdV Institute for Mathematics, University of Amsterdam
Geverifieerd e-mailadres voor uva.nl - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
The Fourier transform for certain hyperKähler fourfolds
M Shen, C Vial
American Mathematical Society 240 (1139), 2016
862016
THE MOTIVE OF THE HILBERT CUBE
M Shen, C Vial
Forum of Mathematics, Sigma 4, 2016
342016
On relations among 1-cycles on cubic hypersurfaces
M Shen
arXiv preprint arXiv:1102.2550, 2011
312011
The generalized Franchetta conjecture for some hyper-Kähler varieties
L Fu, R Laterveer, C Vial, M Shen
Journal de Mathématiques Pures et Appliquées 130, 1-35, 2019
272019
Rationality, universal generation and the integral Hodge conjecture
M Shen
Geometry & Topology 23 (6), 2861-2898, 2019
152019
Foliations and rational connectedness in positive characteristic
M Shen
arXiv preprint arXiv:0906.0818, 2009
132009
On the normal bundles of rational curves on Fano 3-folds
M Shen
Asian Journal of Mathematics 16 (2), 237-270, 2012
102012
Surfaces with involution and Prym constructions
M Shen
arXiv preprint arXiv:1209.5457, 2012
82012
The Fourier transform for certain hyperKaehler fourfolds
M Shen, C Vial
arXiv preprint arXiv:1309.5965, 2013
62013
Prym-Tjurin constructions on cubic hypersurfaces
M Shen
arXiv preprint arXiv:1111.6327, 2011
62011
Hyperkähler manifolds of Jacobian type
M Shen
Journal für die reine und angewandte Mathematik 2016 (712), 189-223, 2016
52016
Rational curves on Fano threefolds of Picard number one
M Shen
Columbia University, 2010
52010
Rational curves on Fermat hypersurfaces
M Shen
Comptes Rendus Mathematique 350 (15-16), 781-784, 2012
42012
On the Chow groups of the variety of lines of a cubic fourfold
M Shen, C Vial
arXiv preprint arXiv:1212.0552, 2012
32012
Vanishing cycles under base change and the integral Hodge conjecture
M Shen
arXiv preprint arXiv:1901.07091, 2019
22019
Birational Chow-K\" unneth decompositions
M Shen
arXiv preprint arXiv:1606.04762, 2016
12016
Invariants birationnels: cohomologie, cycles algébriques et théorie de Hodge
M BERNARDARA, M SHEN
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–17